MathSciNet Relay Station
MathSciNet bibliographic data
MR1360562 35M10 (35K55 35K65)
Otto, Felix $L^1$-contraction and uniqueness for quasilinear elliptic-parabolic equations. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 8, 1005–1010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement